A Survey on the Set of Periods of the Graph Homeomorphisms

Márcio R.A. Gouveia, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2015, Springer Basel. In this paper we summarize the known results on the possible sets of periods of homeomorphisms defined on some classes of finite connected compact graphs, and we present new results.
Original languageEnglish
Pages (from-to)39-50
JournalQualitative Theory of Dynamical Systems
Volume14
Issue number1
DOIs
Publication statusPublished - 1 Apr 2015

Keywords

  • Homeomorphisms
  • Periodic points
  • Periods
  • Topological graph

Fingerprint Dive into the research topics of 'A Survey on the Set of Periods of the Graph Homeomorphisms'. Together they form a unique fingerprint.

Cite this